MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis registered nurse [(pd)rn] reported that this pd patient was hospitalized for peritonitis.The patient reportedly arrived at the clinic without a stay-safe cap on the pd catheter (not a fresenius product).Additional information was obtained through follow-up with the pdrn.The patient was seen in the clinic in (b)(6) 2024 due to issues with the pd catheter.When the patient arrived, there was no stay-safe cap on the pd catheter.The patient¿s transfer set was changed per the md instructions.The patient was sent to the hospital from the clinic.The patient was admitted to the hospital on (b)(6) 2024 for a non-functioning pd catheter and peritonitis.The pdrn did not have any culture results or antibiotic information available.The patient¿s antibiotics were administered in the hospital.During the hospitalization, the patient¿s pd catheter was removed, and the patient was transitioned to hemodialysis (hd).The patient was discharged on (b)(6) 2024.The patient is completing back-up hd until december when the patient will receive a new pd catheter and return to pd.The cause of the peritonitis has been attributed to not having the stay safe cap on the pd catheter.No additional information pertaining to the peritonitis event was available.

Brand Name
STERILE STAY SAFE CAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key20737057
Report Number3023981687-2024-00255
Device Sequence Number12856289
Product Code KDJ
UDI-Device Identifier00840861100835
UDI-Public00840861100835
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/20/2024
Report Date (Section F) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number050-95012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/11/2024
Device AgeMO
Event Location Home
Date Report to Manufacturer11/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexUnknown
Date Report Sent to FDA11/20/2024